# SDR REXA2020102200705

- Difficulty date: October 9, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK IS CORRODED (QTY 2) RBL 9 FS 559+86 AND RBL 29 FS 559+80.  REPLACED SEAT TRACK SEGMENTS IN AFT CARGO AREA AT RBL 9.0 FS 559+86 AND RBL 29 FS 559+80, IAW CRJ 200 AMM 53-01-11-400-802, NO DEFECTS NOTED.
